PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 363-368
Tytuł artykułu

Convergence with respect to $F_{σ}$-supported ideals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Strony
363-368
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-10-10
poprawiono
1996-04-20
poprawiono
1996-10-10
Twórcy
autor
  • Institute of Mathematics, Łódź University, Stefana Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] M. Balcerzak, Some Properties of Ideals of Sets in Polish Spaces, Łódź University Press, 1991.
  • [2] M. Balcerzak and D. Rogowska, Solution of the Baire order problem of Mauldin, Proc. Amer. Math. Soc. 123 (1995), 3413-3416.
  • [3] R. Engelking, General Topology, PWN, Warszawa, 1977.
  • [4] J. Hejduk, Convergence with respect to σ-ideal of meager sets in separable category bases, Demonstratio Math. 28 (1995), 619-623,
  • [5] J. Hejduk, Convergence with respect to some σ-ideals, Rev. Res. Faculty of Science of Novi Sad, Math. Ser. 21 (1991).
  • [6] A. S. Kechris and S. Solecki, Approximation of analytic by Borel sets and definable countable chain conditions, Israel J. Math. 89 (1995), 343-356.
  • [7] E. Wagner, Sequences of measurable functions, Fund. Math. 112 (1981), 89-102.
  • [8] E. Wagner and W. Wilczyński, Spaces of measurable functions, Rend. Circ. Mat. Palermo (2) 30 (1981), 97-110.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p363bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.